Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have taking postinor2 this month and i have missed my period. Could I be pregnant ?

i have taking 8tablet of postinor2 this month and i have missed my period could i be pregnant i have taken 8tablets of postinor2 this month and i have missed my period could i be pregnant or is just too much intake of postinor2 ,am 22yrs old
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  938
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ojj;
welcome to HealthcareMagic
Postinor 2 is a emergency contraceptive pill and is to be taken with in 12-24 hours after unprotected sex.Since it is a hormonal pill normally you should get bleeding (like periods) with in 1 week of taking the pills.Since you have used Postinor2 for 4 times in this month that is 8 tablets I feel due to the pills the periods have delayed as there should be a hormonal problem caused by the excess of pills.As you are apprehensive you can get a pregnancy test done but I am sure you should not be pregnant and the missed periods are due to pills.Wait for 7-10 days if you are not pregnant and if you do not get periods please consult a Gynaec for treatment.Hence forth if you are sexually active and have sex more than once a month please get a regular 21 day birth control pill prescribed by the Gynaec so that it will help you to avoid pregnancy as well as keep your periods regular.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor